PL EN


Preferences help
enabled [disable] Abstract
Number of results
2000 | 97 | 4 | 619-628
Article title

Magnetic Translations for a Spatially Periodic Magnetic Field

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
It is shown that in the case of a free electron in a spatially periodic magnetic field the concept of magnetic translations operators is still valid and, moreover, these operators can be defined in the same way as for a Bloch electron in a uniform magnetic field. The results can be a useful tool in the investigation of recently observed phenomena in 2D electron gas with spatially modulated density.
Keywords
Year
Volume
97
Issue
4
Pages
619-628
Physical description
Dates
published
2000-04
received
1999-11-29
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv97z401kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.